# SDR CALA2013121393669

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 56,258 hours, 6,993 cycles
- Engine: Pwa PW4090
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Latch
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL HAS ONE LATCH 2ND OF 5 FROM INBD SIDE MISSING LATCH THUMB PAD.  ACCOMPLISHED PART 1 INTERIM REPAIR IAW ECRA 5249-01077.  REPLACED & ADJUSTED LATCH IAW AMM, OPERATIONS CHECKED GOOD.
